# SDR SIMA20240629001

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N778RH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 50,472 hours, 32,194 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583881
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 1 WE GOT EICAS FLAP FAIL AND SLATS 3 INDICATED FLAPS 0. EICAS MESSAGE GROUND PROXIMITY FAILURE AND WIND SHEAR FAIL. RAR 3L FLAP ACTUATOR REF NRWC 778-ORD-01368 . RAR 4L FLAP ACTUATOR REF NRWC 778-ORD-01373 . OPS CHECK GOOD. NO EICAS MESSAGES PRESENT.
